# SDR USAA002195

- Difficulty date: December 22, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT SKIN .375 INCH, LOWER SKIN NR 3 L/E SLAT MID SPAN.  INSTALLED DOUBLER PER TR 57-50-01 DRAWING 65C30133.  (M)
